# SDR CALA9800712

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L AND STRINGER TIE CORRODED AT FS 950.  THE STRINGER TIE AND CORRODED END OF STRINGER WERE REMOVED.  REPAIR WAS INSTALLED IAW SRM 51-10-2, 53-10-3, AND MM 51-20-11.
